Journal Article

A counter example to a recent result on the stability of non-linear systems

Shah Muhammad and Jacob van der Woude

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 26, issue 3, pages 319-323
Published in print September 2009 | ISSN: 0265-0754
Published online August 2009 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnp015
A counter example to a recent result on the stability of non-linear systems

Show Summary Details

Preview

Langson & Alleyne (2002, J Dyn. Syst. Meas. Control, 124, 452–456) proposed certain sufficient conditions that guarantee the global asymptotic stability of a class of non-linear systems. In this paper, we give a counter example to demonstrate that the conditions stated in Langson & Alleyne (2002) are not sufficient for the global asymptotic stability.

Keywords: non-linear systems; state-dependent coefficient parametrization; global asymptotic stability

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.